MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 1ML TB SYR L-SLIP RP; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 1ML TB SYR L-SLIP RP; SYRINGE, PISTON
Model Number 8881501400
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: the syringe doesn't plunge, making it difficult to draw blood.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) review showed syringes were visually inspected and physically tested with no issues recorded.The dhr indicates that product and specification requirements were met with no non-conforming product identified.No samples or photographs were received for evaluation.Without a sample, an investigation cannot be performed, and the reported issue cannot be confirmed.The root cause could not be determined.Complaint trends are evaluated during the monthly corrective and preventative action (capa) meetings to determine if a capa is warranted.At this time, a capa will not be initiated.The reported condition will be communicated to the appropriate quality and manufacturing personnel.This complaint will be used for tracking and trending purposes.

Brand Name
MONOJCT 1ML TB SYR L-SLIP RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086143640
MDR Report Key15275919
Report Number1915484-2022-01289
Device Sequence Number6487062
Product Code FMF
UDI-Device Identifier10884521014053
UDI-Public10884521014053
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881501400
Device Catalogue Number8881501400
Device Lot Number215167X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date08/23/2022
Supplement Report FDA Received Date10/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown